Clonidine-only exposures followed up to known outcome in children younger than 19 years reported to the American Association of Poison Control Center's database from January 1, 1993, through December 31, 1999. There were 10 060 reported exposures with 57% reported for children younger than 6 years, 34% for children between 6 and 12 years old, and 9% for adolescents between 13 and 18 years old. In 1999 there were 2.5 times as many exposures as in 1993. In 6- through 12-year-olds, clonidine was the child's medication in 35% of the exposures, compared with 10% in children younger than 6 years and 26% in adolescents. The proportion of cases involving the child's medication increased over 7 years. While unintentional overdose was most common in children younger than 6 years, therapeutic errors and suicide attempts predominated in 6- through 12-year-olds and adolescents, respectively. In 6042 symptomatic children (60%), the most common symptoms were lethargy (80%), bradycardia (17%), hypotension (15%), and respiratory depression (5%). An overdose occurs when an excessive / dangerous dose of a drug is used. A Clonidine overdose can cause: " high blood pressure, slow heart rate, fainting,shivering, difficulty breathing, tiredness, s Slurred speech, Cold, pale skin, weakness, constricted pupils, sinus bradycardia (common in child overdose), Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart failure, mental status changes, rash, allergic reactions. May require aggressive medical rx, especially if taken with other meds. Read more Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications should be evaluated by a medical professional, and if the overdose was taken on purpose, also by a mental health professional. Overdoses may require treatment in the er to pump the stomach or to reverse effects of meds already absorbed. Read more Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the time it takes to get definitive care (like having stomach pumped and IV fluids). Read more See 1 more doctor answer In fact, many amphetamine overdoses are not fatal. Get those you know who are doing them the help they need. Read more See 2 more doctor answers Ativan (lorazepam) is a sedative/hypnotic agent. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an arrythmia or heart attack. It can cause respiratory depression which means you stop breathing. Read more See 1 more doctor answer Not dangerous, but can be very prolonged. It will not happen without your effort, but it is doable. Read more See 1 more doctor answer Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. Buy viagra bangladesh Amoxil side effects in children Suicide method, and mistakenly thought that liver failure happens. quickly. clonodine sic clonidine to be exact at a.3 mg dosage. I knew it would be. relatively painless but I was unaware of whether or not it would do the. Another overdose exists as well but that was w/ an antidepressant and a A clonidine overdose is a medical emergency, and symptoms normally develop within two hours of exposure to an overdose of this drug. Some of the most common signs of an overdose of clonidine include blood pressure changes, drowsiness, or an overall feeling of weakness. We review the toxicology of clonidine overdose and discuss its Document Assessment of suicide potential by nonpsychiatrists using the SAD PERSONS score. Except, that I took three bottles of pills first to make the journey more comfortable because if you've ever experienced air deprivation (contrary to some opinions) it is very, very distressful and I didn't want to suffer through the suffocation. If I had had a bit of clear-headedness when I woke up, chances are I wouldn't have been locked up as long as I was because they couldn't find anything in my blood (I guess I chose a good combination of prescription medicines) and it was all a mystery to them what was the matter with me. about 20 minutes past taking the pills while still outside of my apartment (I went to put a letter to the mailbox), so I couldn't get to the acid (I expected to have no less than 30 minutes). I never made it back to the apartment; apparently I was able to move while being In hospital I was on the respirator, tubes, etc. and my first understanding came about 5-6 days after I was found. I had 50 scull fractures, contusion, bleeding from the ear, CSF leak, and, the worst, facial paralysis on one side w/t eye closure/tearing. Doctors tried to commit me but I went out after the judge hearing (I have no memory of it). I had to have the head surgery later to repair the cranial nerve at brainstem -- the doctor said he don't understand why I stayed alive after the head trauma. XR) is a prescription medication that belongs to a class of drugs known as alpha-2 adrenergic agonists. As with most medications, it is possible to take too much clonidine. The specific effects of a clonidine overdose can be dangerous but will vary, depending on a number of factors, including the clonidine dosage and whether it was taken with any other medications or substances. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." In general, vomiting should not be induced. Cupertino, CA: Next Wave Pharmaceuticals, Inc.;2010 November. Cupertino, CA: Next Wave Pharmaceuticals, Inc.;2010 November. Spring Valley, NY: Par Pharmaceutical Companies, Inc.;2008 November. Ridgefield, CT: Boehringer Ingelheim Pharmaceuticals, Inc.;2009 November. Ridgefield, CT: Boehringer Ingelheim Pharmaceuticals, Inc.;2009 October. Newport, KY: Xanodyne pharmaceuticals, inc.; 2006 February. This site does not dispense medical advice or advice of any kind. Treatment will also involve supportive care, such as: Kapvay [package insert]. Site users seeking medical advice about their specific situation should consult with their own physician. Click In order for us to create your customized Health Savvy programs, we need a little more information about the health topic(s) that you are interested in. Press "Continue" button below to begin selecting your Health Savvy topic(s). Remember, you need at least one selected topic to use Health Savvy. If you choose this option, it cannot be undone, and you'll need to choose at least new topic to continue using your Health Savvy programs. Clonidine overdose suicide Poisoning-related Hypotension California Poison Control System., What Are the Signs of a Clonidine Overdose? with pictures Prednisolone dose for asthmaCanadian pharmacies in floridaValacyclovir hcl 1 gram tabletBuy cipro online Clonidine is a central acting alpha-2 receptor agonist taken to lower blood pressure and decrease central alpha agonism in ADHD and opiate withdrawal. It can present similar to opiate overdose. Clonidine Overdose - YouTube. The use of sublingual nifedipine in a patient with a. CLONIDINE - National Library of Medicine HSDB Database. Overdoses of clonidine in children can result in major clin- ical effects and death. We report a case of a massive overdose in a 3.5-year-old child receiving a. Clonidine overdose symptoms may be very serious, often necessitating intensive care management, and can even lead to death.5 Often, an overdose is. While unintentional overdose was most common in children younger than 6 years, therapeutic errors and suicide attempts predominated in 6- through.